# SDR ASAA2021010733831

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 52,883 hours, 15,680 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON T/C N8420000, FOUND HARNESS MW0311 DAMAGED.  GROUNDED-YES.  REMOVED & REPLACED HARNESS MW0311, REF B737-800 AMM 73-21-06/401.  PERFORMED FADEC SYSTEM TEST PASSED NO FAULT, AMM 73-21-00-010-804-F00.  ACCOMPLISHED TESTS, IAW AMM 73-21-06-400-802-F00 STEPS 5F(C)(2) ON, ALL TESTS PASSED, NO FAULTS FOUND.  ACCOMPLISHED GROUND WING THERMAL ANTI ICING SOLENOID VALVE TEST, REF AMM 73-21-06-400-802-F00 F(1)(C)B), TEST PASSED.
